# SDR HALA2021031800036

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 6,971 hours, 1,525 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Sense Line
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM:AIR ENG 1 BLEED FAULT DURING LANDING ROLLOUT. // FAULT CODE 361151, PERFORMED TSM 36-11-00-810-975-A. INSPECTED SENSE LINES, FOUND LOOSE B-NUT, TORQUED. PERFORMED LEAK CHECK PER AMM 36-22-00-790-802, AND TEST NO. 1- PNEUMATIC LEAK TEST PER AMM 71-00-00-790-802-A. LEAK CHECK GOOD. OK FOR SVC. NO 30 DAY HISTORY.
